Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Suggest medicine for Erectile dysfunction when suffering from diabetes

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
Due to type 2 diabetic for last 15 years off late for last 2 years I am facing ED problem. I have not consulted any doctor on this matter. Please suggest treatment or pill.
Posted Mon, 30 Dec 2013 in Erectile Dysfunction
Answered by Dr. Srikanth Reddy 13 minutes later
Brief Answer: Sildenafil is a good drug Detailed Answer: Hello, Thanks for choosing health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. You have mentioned that you have diabetes but you have not stated whether the sugars are under control. Raised sugars are one of the main reasons for the erectile dysfunction. Raised sugars for a long time can lead to neuropathy which in turn can cause erectile dysfunction. So in short the first step should be good control of sugars if they are not under control. If even after control if the problem persists then Tab Sildenafil is a good drug for erectile dysfunction if taken 1 hour before having sex. I generally prescribe my patients 50mg of it when required but health care magic being an online platform, I wont be able to prescribe you without physically examining you. I would suggest you to discuss about this pill with your local doctor who can prescribe you the same. Hope I am able to answer your concerns. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. In future if you wish to contact me directly, you can use the below mentioned link: Wish you good health, Kind regards Dr. Srikanth Reddy M.D. Psychiatrist and Sexologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor